| Catalog Number |
3275155 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported of a tube leakage.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak in the extension tubing is confirmed and was determined to be use-related.One 5 fr d/l powerpicc was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned catheter.The catheter was observed to be trimmed between the 3 cm and 4 cm depth markings.A small puncture was observed at the proximal end of the tubing of the purple luer.An initial visual observation of the returned photograph showed use residues throughout the device.A microscopic observation revealed the split to have smooth fracture edges that fold to the inside of the tubing.The fracture surface appeared to be granular.The split was observed to have characteristics of damaged caused by a sharp, pointed instrument such as forceps or another instrument.Contact with a sharp instrument along the extension tubing may cause damage or a split to develop along the device.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported of a tube leakage.No other information provided, at this time.